MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; INTRODUCER, CATHETER
Model Number VSTK0115
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that prior to an atrial fibrillation procedure, pulse field ablation procedure a versacross steerable access solution was selected for use.Upon opening the versacross package, it was noted to have a partially open seal.The device was not sterile and discarded.The procedure was cancelled.No patient was noted to be present at the time of the event.

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24865662
Report Number2124215-2026-19882
Device Sequence Number9367759
Product Code DYB
UDI-Device Identifier00685447019657
UDI-Public(01)00685447019657(17)281019(10)38092105
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSTK0115
Device Catalogue NumberVSTK0115
Device Lot Number0038092105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/15/2026
05/14/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/06/2026
06/05/2026
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown